# SDR SWAA011374

- Difficulty date: May 8, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 40,832 hours, 39,029 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT FOUND WEB CRACKED AT BS 178, LBL 27, WL 207.  REPAIRED WEB PER SRM.
